# SDR EISA98060

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 EMERGENCY LIGHT COVER IS LOOSE DURING CREW MEMBER WALKAROUND (PILOT REPORT P-49).  RESECURED R2 EMERGENCY LIGHT COVER AS REQUIRED.  (M)
